# SDR USAA950711

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 947 To 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION  1 INCH BY 4 INCH, 75 PERCENT LOSS STA 947 TO STA 967 RBL 52 INCHES ON FLOORBEAM.  REPAIRED PER SRM 51-10-2, INSTALLED NEW BEAM.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
